# SDR SWAA2013032013863

- Difficulty date: March 14, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 50,815 hours, 40,429 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6545807
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON BALANCE BAY VERTICAL ANGLE AT NR 2 HINGE CRACKED.  REMOVED AND REPLACED ANGLE PER SRM.
